# SDR DALA2025072405576

- Difficulty date: July 20, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,855 hours, 26,959 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 5650 - ATO - REJECTED TAKEOFF BELOW 80 KTS DUE TO APU FAULT DURING NO BLEED TAKEOFF. CORRECTIVE ACTION: APU PLACED ON MEL FOR DC POWER LOSS FAULT. PERFORMED HIGH ENERGY STOP INSPECTION. NO DEFECTS FOUND. LATER, REPLACED APU ECU AND APU BATTERY BUS CIRCUIT BREAKER. (LP 7743354
